# SDR AWXA0001993

- Difficulty date: June 29, 2001
- Submitted: July 18, 2001
- Operation: Air carrier
- Aircraft: N645AW
- Make and model: Airbus A320-231
- Aircraft serial: 238
- Aircraft time: 29,476 hours, 13,433 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Part number: D53472189020185
- Condition: Damaged
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CABIN FLOOR SUPPORT AT Y1292 RT FR 68 SCREW HOLES DAMAGED.  REPLACED FLOOR SUPPORT PER SRM 53-41-11.
